# SDR COEA2017040906912

- Difficulty date: April 9, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: S53971402202
- Condition: Corroded
- Location: Frame 27a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 27A UPPER CHORD HAS CORROSION ON THE AFT SURFACE STRINGER 21L - 20R.  REPAIR IAW SRAS CETS-1778/17.
